Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv And Skin Discoloration

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Skin Discoloration

I am African American and my complexion has darkened considerably. This makes me feel very uncomfortable. Are there any treatments to reverse this condition ?...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
What is your HIV status, which HIV medications are you taking, what other medications are you taking, and what other medical problems have you been diagnosed with? KH... Read more »

African Americans and skin discoloration

Greetings, I am a 27 year old African American living with HIV for over 10 years now. I have been... Read more »

skin discoloration

Hi Doc,This is a follow-up question, 7/12/2006)My skin is getting considerably darker on my... Read more »
Articles
San Francisco AIDS Foundation

Skin and Soft Tissue Infections Caused by Community-Acquired Methicillin-Resistant Staphylococcus aureus

Introduction The Microbiology and Treatment of Skin and Soft Tissue Infections The Epidemiology of MRSA SSTI in the HIV Positive Population Types of SSTI that can be Caused by MRSA Treatment of MRSA SSTI in the HIV Positive Patient Prevention... Read more »
Henry J. Kaiser Family Foundation

Tibotec, FDA Update Warning Label on HIV Drug's Risk of Severe Skin Reaction

Tibotec Therapeutics, a unit of Johnson & Johnson, "has strengthened a warning about serious skin reactions in patients treated with the company's HIV drug Intelence," the FDA and the company said on Wednesday, Reuters reports. Intelence has... Read more »
U.S. Centers for Disease Control and Prevention

Facing HIV Is Easier With Skin Treatment

For some HIV patients, lipoatrophy, facial wasting associated with the disease and the medication prescribed for it, is a telltale sign of infection. The Food and Drug Administration in August 2004 approved Sculptra, an injectable form of... Read more »
Henry J. Kaiser Family Foundation

FDA, Biogen Idec Say HIV-Positive People Should Not Take Skin Disorder Drug Amevive

FDA and the pharmaceutical company Biogen Idec on Thursday said HIV-positive individuals should not take the company's skin drug Amevive because it might lower their CD4+ T cell counts, Reuters reports (Reuters, 11/10). The drug is approved to... Read more »
Connect With Others

What are the odds that I will contract HIV from skin rashes/irritation?

Posted by Wesher11, 1 Reply
I had red rashes/skin irritation on my inner thighs and scrotum, and I had sex with this woman with condom, but I worried that her vaginal fluids got on my rashes on my inner thighs and scrotum, if she is HIV+ and the fluids get on my rashes, will I... Read more »

Dry skin and HIV?!??

Posted by Anonymous, 3 Replies
Was just diagnosised. But am taking things with a positive outlook. Just wondered... female, 26 my skin has gotten SOOOOO dry and itchy, also have dandruff never has been this bad before. Summer heat, or something more? I haven't started any meds... Read more »

Skin Abrasion on Penis / HIV Transmission Risk

Posted by Anonymous, 2 Replies
Hello.
I just felt compelled to share an experience regarding potential HIV expousure through a tiny skin abrasion on the penis. In a trip abroad last year, I topped for a man of unknown status. I wore a condom, but after ejaculation I noticed that... Read more »

HIV Skin Issues-PLEASE READ

Posted by blackdante
Does anyone else suffer from seborrhic dermatitis, exfoliative chelliitus,atopic eczema, folliticus, chronic dry skin, or any other skin issues since their diagnosis that they didnt have before???( I know you dont have to have HIV to have these... Read more »